| Model Number |
TFAT50 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and the documentation indicated the product met release criteria.The root cause has not been identified.There have been no other complaints reported in the lot.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that following the intraocular lens implant surgery, the patient experienced blurry vision, hyperopic surprise.The iol was exchanged in a secondary procedure.Additional information was requested.